MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, GERMAN,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, GERMAN,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-61
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) unit has slow gas loss alarm.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Leak tests are carried out.The equipment does not leak.It is noted that the error message reported was due to that alarm had been deactivated of slow gas loss alarm and the equipment was warning that this alarm was inoperative.The correct operation of the equipment is verified.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
H6 (clinical and impact code).
 
Event or Problem Description
It was reported that before use, the cs300 intra-aortic balloon pump (iabp) unit has slow gas loss alarm.The alarm was deactivated and the iabp was not used.There was no patient involved.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, GERMAN,NON-UTS,INTL
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19756146
Report Number2249723-2024-02855
Device Sequence Number18396229
Product Code DSP
UDI-Device Identifier10607567108773
UDI-Public(01)10607567108773(21)SI151245A9
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3023-61
Device Catalogue Number0998-UC-3023-61
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer07/30/2024
08/06/2024
02/20/2025
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/02/2024
08/06/2024
02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown